# SDR HEEA0012798

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 412075101101
- Condition: Failed
- Location: Ac Sys
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

INVERTER WILL NOT COME ON LINE.
